О некоторых подклассах мероморфных функций.

Х.Х. Меликов

Sibirskij matematiceskij zurnal (1994)

  • Volume: 35, Issue: 2, page 410-415
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Меликов, Х.Х.. "О некоторых подклассах мероморфных функций.." Sibirskij matematiceskij zurnal 35.2 (1994): 410-415. <http://eudml.org/doc/63672>.

author = {Меликов, Х.Х.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {meromorphic functions; positive coefficients; distortion theorem},
language = {rus},
number = {2},
pages = {410-415},
publisher = {Izd. AN SSSR},
title = {О некоторых подклассах мероморфных функций.},
url = {http://eudml.org/doc/63672},
volume = {35},
year = {1994},

AU - Меликов, Х.Х.
TI - О некоторых подклассах мероморфных функций.
JO - Sibirskij matematiceskij zurnal
PY - 1994
VL - 35
IS - 2
SP - 410
EP - 415
LA - rus
KW - meromorphic functions; positive coefficients; distortion theorem
UR - http://eudml.org/doc/63672
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.